# SDR MASA200600389

- Difficulty date: February 9, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 19,429 hours, 15,760 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7144 IAD, SERVICE DOOR OUTER HANDLE MESSAGE WHEN STOWED.  OPS CHECK GOOD.
